# SDR R7M2002F00024

- Difficulty date: October 14, 2001
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N625MB
- Make and model: Bolkms BK117A4
- Aircraft serial: 7108
- Engine: Lyc LTS101650B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 230093304
- Condition: Corroded
- Location: Engine
- Part time: 6,606 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUALAR BALL BEARING HAS EXCESSIVE PITTING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
